On Joint Distributions for Arbitrary Variables

Files in this item

Files Size Format View
Bar1995Sep5OnJointDis.PDF 241.8Kb application/pdf Thumbnail

Show full item record

Item Metadata

Title: On Joint Distributions for Arbitrary Variables
Author: Baraniuk, Richard G.; Cohen, Leon
Type: Journal article
xmlui.Rice_ECE.Keywords: temporary
Citation: R. G. Baraniuk and L. Cohen, "On Joint Distributions for Arbitrary Variables," IEEE Signal Processing Letters, vol. 2, no. 1, pp. 12-Oct, 1995.
Abstract: There has been considerable interest in the problem of joint representations for variables other than time and frequency. In this letter we compare the methods of Cohen and of Baraniuk and Jones and show their equivalence for variables that have the same commutator as time and frequency. In addition we report the following very general result: all pairs of variables connected by a unitary transformation have joint distributions that are functionally equivalent.
Date Published: 1995-01-01

This item appears in the following Collection(s)

  • ECE Publications [1053 items]
    Publications by Rice University Electrical and Computer Engineering faculty and graduate students
  • DSP Publications [508 items]
    Publications by Rice Faculty and graduate students in digital signal processing.